# SDR SWAA097125

- Difficulty date: November 5, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 72,884 hours, 62,053 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FUSELAGE STRINGER CORRODED AT BS 460, STR 28R.  REPAIRED STRINGER PER ER.
